Huneke-Wiegand conjecture and change of rings

Shiro Goto, Ryo Takahashi*, Naoki Taniguchi, Hoang Le Truong

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


Let R be a Cohen-Macaulay local ring of dimension one with a canonical module KR. Let I be a faithful ideal of R. We explore the problem of when I⊗RI is torsionfree, where I=HomR(I, KR). We prove that if R has multiplicity at most 6, then I is isomorphic to R or KR as an R-module, once I⊗RI is torsionfree. This result is applied to monomial ideals of numerical semigroup rings. A higher dimensional assertion is also discussed.

Original languageEnglish
Pages (from-to)33-52
Number of pages20
JournalJournal of Algebra
Publication statusPublished - 2015 Jan 5
Externally publishedYes


  • Canonical module
  • Cohen-Macaulay ring
  • Gorenstein ring
  • Multiplicity
  • Numerical semigroup ring
  • Torsionfree

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Huneke-Wiegand conjecture and change of rings'. Together they form a unique fingerprint.

Cite this